Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Solving and Graphing Quadratics with Symmetry and Transformations

Michael Weiss
The Mathematics Teacher
Vol. 110, No. 5 (December 2016/January 2017), pp. 394-397
DOI: 10.5951/mathteacher.110.5.0394
Stable URL: http://www.jstor.org/stable/10.5951/mathteacher.110.5.0394
Page Count: 4
  • Download ($15.00)
  • Cite this Item
Solving and Graphing Quadratics with Symmetry and Transformations
Preview not available

Abstract

An unconventional pathway through the theory of quadratic functions reveals surprising connections.

Page Thumbnails